Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes swollen ankles after taking Acetazolamide?

My husband has only taken 1 250mg Acetazolamide and has had the worst day in his life. He feels bad all over, skin, ankles (which are swollen), etc. He has just finished a 30 day regimen of heavy dose of Prednisone, 60 mg 6 days, 50 mg 6 days and finished with 10 mg for 6 days last week, also was taking an Antibiotic which is now finished. Then yesterday took the pill described above and today is walking with a cane and feels terrible. Our pharmacy is closed so am asking you, maybe he should not take is 2nd pill tomorrow A.M.
Mon, 20 May 2019
Report Abuse
Emergency Medicine Specialist 's  Response
Hi,

Better avoid next done and consult your primary physician I feel.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Harikrishna Yamjala, Emergency Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter is 13 with benign intracranial hypertension and has been prescribed Acetazolamide. She has only been on this for two days but both days...